Contact No: +91-8826373757 | +91-8826859373 | 011-25052216
Email: rakesh.its@gmail.com | editor@innovativepublication.com

Article view: 512

Article download: 138

IP International Journal of Periodontology and Implantology


“Phenytoin induced gingival enlargement”: A dental awakening for patients with epilepsy


Full Text PDF Share on Facebook Share on Twitter


Author Details : Rimi Najeeb, Ritika A. Kapoor

Volume : 2, Issue : 4, Year : 2017

Article Page : 152-155


Suggest article by email

Abstract

Epilepsy is a common chronic neurological disorder involving recurring seizures. It often has a bimodal age distribution, being more common during infancy and old age. Phenytoin remains to be the preferred drug in treating epilepsy, despite great progress in the field of understanding the etio-pathogenesis of epilepsy. Long-term use of phenytoin is associated with harmful effects, such as gingival enlargement, which is most often reported. This case reports the successful treatment of a young patient with phenytoin-induced gingival enlargement.

Keywords: Drug-Induced, Epilepsy, Gingival Enlargement, Phenytoin

How to cite : Najeeb R, Kapoor R A, “Phenytoin induced gingival enlargement”: A dental awakening for patients with epilepsy. IP Int J Periodontol Implantol 2017;2(4):152-155

Copyright © 2017 by author(s) and IP Int J Periodontol Implantol. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (creativecommons.org)